# SDR HALA2022030300073

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 47,274 hours, 7,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 3L EMERG EXIT LT COVER LOOSE SECURED WITH TAPE. CORRECTIVE ACTION: RESECURED COVER. (8460353)
